# SDR AALA20100403DFW01

- Difficulty date: April 2, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 48,098 hours, 7,510 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DFE - CREW REPORTED THE RIGHT ENGINE GENERATOR FAILED IN FLIGHT.  EMERGENCY DECLARED RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED INTEGRATED DRIVE GENERATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
